Doctor insights on:
Calan Sr Calcium Channel Blocker
Will calcium channel blocker overdose (accidentally took 2 days' pills) stop me from going on my vacation?
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose. ...Read moreSee 1 more doctor answer
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure. ...Read more
Few: Cardiazam. Amlodepine nefedepine verapamil.Get a more detailed answer ›
Name says it all: Calcium channel blockers block the channel that allows vascular tone to increase and lowers blood pressure. The beta blockers work on beta recetors on the vessels to lower pressure . The heart has both beta receptors and calcium channels. Therefore betablockers and some calcium channel blockers can slow the heart rate as well. ...Read more
- Talk to a doctor live online for free
- Is lisinopril a calcium channel blocker?
- Calcium channel blocker
- Are there alternative therapies for calcium channel blocker overdose?
- Ask a doctor a question free online
- Calcium channel blocker overdose
- What the heck is calcium channel blocker overdose really?
- Beta blocker vs calcium channel blocker
- Hydralazine calcium channel blocker
- Talk to a cardiologist online